# SDR ASAA2022073139291

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 58,008 hours, 17,380 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG APPEARED ON FO MAP FOR APROX 1 MIN AND THEN WENT AWAY. GROUNDED - YES. PERFORM FMC BITE NO CURRENT FAULTS. REF B737-800 FIM 34-61-TASK 801.
